MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; ANESTHSIA CIRCUIT ADULT-LF

MEDLINE INDUSTRIES INC.; ANESTHSIA CIRCUIT ADULT-LF
Catalog Number DYNJAAF6718
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during an unidentified procedure, the anesthesia circuit detached from the ventilator.Reportedly, the patient was unable to be ventilated by the physician when this occurred.After multiple good-faith attempts, the facility contact was unable or unwilling to provide additional patient, product, or procedural information related to this incident to the manufacturer.It is unknown what was done after noticing the reported detachment.No impact to the patient, the patient's stability, the patient's plan of care, or the procedure was originally reported to the manufacturer.No adverse effect was originally reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an unidentified procedure, the anesthesia circuit detached from the ventilator.

Common Device Name
ANESTHSIA CIRCUIT ADULT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8103213
Report Number1417592-2018-00128
Device Sequence Number2364598
Product Code CAI
UDI-Device Identifier10888277798694
UDI-Public10888277798694
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAAF6718
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;